# SDR K11A2012100829005

- Difficulty date: September 24, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 19,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BELOW LEFT COCKPIT WINDOW, (NR 49296).
